MAUDE Adverse Event Report: ARTHREX, INC. AC TIGHTROPE, TWIN TAIL; WASHER, BOLT NUT

ARTHREX, INC. AC TIGHTROPE, TWIN TAIL; WASHER, BOLT NUT
Model Number AC TIGHTROPE, TWIN TAIL
Health Effect - Clinical Codes Fall (1848); Pain (1994); Injury (2348)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that about three months ago, the patient suffered an accidental fall and injured his left shoulder.An x-ray showed a dislocation of the left acromioclavicular joint.The patient underwent a surgery for dislocation of the left acromioclavicular joint where a twin tail ac tightrope, ar-2264, was implanted.The shoulder of the patient gradually recovered to normal movement function, and the patient was discharged from the hospital.One month after discharge, the patient followed up for reexamination and an x-ray showed that the button that was implanted with the twin tail ac tightrope, ar-2264, under the coracoid of the left shoulder, had shifted and the acromioclavicular joint was dislocated once again.The patient had no pain in the left shoulder and was able to do normal movement.Follow-up observation was conducted one month ago and the patient felt pain when the left shoulder was performing normal movement; which affected the movement and made no improvement after rest.On (b)(6), the patient was seen again for re-examination, and the x-ray showed: "the button under the coracoid of the left shoulder shifted, and the acromioclavicular joint was completely dislocated".The patient was advised to be in hospital for further diagnosis and treatment.Additional information provided 2/3/2020: status of patient currently is reported as "good condition".Patient had stayed in hospital 3 days post the first surgery.It was not confirmed if this was a planned hospital stay.Customer has indicated a second surgery was needed but at this time there is no information on whether or not one has taken place or been scheduled.There was no arthrex representative present during the procedure.Photos were taken and have been provided to arthrex.Once ar-2264 was used and did not have any issue during the first surgery.Quality of patient's bone at time of procedure was reported to have been medium.No unplanned incisions were needed during the first surgery.Patient was admitted to the hospital a second time which resulted in a 5 day stay.Additional information provide 4/29/2020: the three day hospital stay post the first surgery was planned in advance.The patient underwent a second surgery which was performed on (b)(6) 2019.During the second surgery the ar-2264, lot 10259819 was explanted.Products from another manufacturer were then implanted.The patient was admitted for a 5 day stay post the second surgery which was planned.Additional information provided 4/30/20: the original procedure took place on (b)(6) 2019.

Brand Name
AC TIGHTROPE, TWIN TAIL
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10074702
Report Number1220246-2020-01846
Device Sequence Number19558271
Product Code HTN
UDI-Device Identifier00888867026513
UDI-Public00888867026513
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberAC TIGHTROPE, TWIN TAIL
Device Catalogue NumberAR-2264
Device Lot Number10259819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;